Categories of closure spaces and corresponding lattices
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 4, pp. 309-319.
@article{CTGDC_1994__35_4_309_0,
     author = {Faure, Claude-Alain},
     title = {Categories of closure spaces and corresponding lattices},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {309--319},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {4},
     year = {1994},
     zbl = {0813.18003},
     mrnumber = {1307263},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_4_309_0/}
}
TY  - JOUR
AU  - Faure, Claude-Alain
TI  - Categories of closure spaces and corresponding lattices
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1994
DA  - 1994///
SP  - 309
EP  - 319
VL  - 35
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1994__35_4_309_0/
UR  - https://zbmath.org/?q=an%3A0813.18003
UR  - https://www.ams.org/mathscinet-getitem?mr=1307263
LA  - en
ID  - CTGDC_1994__35_4_309_0
ER  - 
%0 Journal Article
%A Faure, Claude-Alain
%T Categories of closure spaces and corresponding lattices
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1994
%P 309-319
%V 35
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1994__35_4_309_0
Faure, Claude-Alain. Categories of closure spaces and corresponding lattices. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 4, pp. 309-319. http://www.numdam.org/item/CTGDC_1994__35_4_309_0/

1 C.E. Aull and W.J. Thron, Separation axioms between To and T1, Indag. Math. 24 (1962), 26-37. | Zbl

2 B. Banaschewski and A. Pultr, Variants of openess, Seminar. Math. Inform. Fernuniv. Hagen 44 (1992), 39-54.

3 F. Borceux, Handbook of Categorical Algebra III, 'Categories of sheaves', Cambridge Univ. Press, to appear. | Zbl

4 C.-A. Faure and A. Frölicher, Morphisms of projective geometries and of corresponding lattices, Geom. Dedicata 47 (1993), 25-40. | Zbl

5 C.-A. Faure and A. Frölicher, Morphisms of projective geometries and semi-linear maps, to appear in Geom. Dedicata. | Zbl

6 G. Gierz, K.H. Hofmann, K. Keimel, J.D. Lawson, M. Mislove, D.S. Scott, A compendium on continuous lattices, Springer (1980). | Zbl

7 P.T. Johnstone, Stone spaces, Cambridge Univ. Press (1982). | Zbl

8 P.R. Jones, Basis properties for inverse semigroups, J. Algebra 50 (1978), 135-152. | Zbl

9 P.R. Jones, Exchange properties and basis properties for closure operators, Colloq. Math. 57 (1989), 29-33. | Zbl

10 A. Pultr and A. Tozzi, The role of separation axioms in algebraic representation of some topological facts, Seminar. Math. Inform. Fernuniv. Hagen 44 (1992), 322-332.

11 W.J. Thron, Lattice-equivalence of topological spaces, Duke Math. J. 29 (1962), 671-679. | Zbl